Communications in Mathematical Physics

Hyperbolic asymptotics in Burgers' turbulence and extremal processes

S. A. Molchanov, D. Surgailis, and W. A. Woyczyński

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 168, Number 1 (1995), 209-226.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104272291

Mathematical Reviews number (MathSciNet)
MR1324396

Zentralblatt MATH identifier
0818.60046

Subjects
Primary: 60H25: Random operators and equations [See also 47B80]
Secondary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 60F05: Central limit and other weak theorems 60G60: Random fields 76M35: Stochastic analysis

Citation

Molchanov, S. A.; Surgailis, D.; Woyczyński, W. A. Hyperbolic asymptotics in Burgers' turbulence and extremal processes. Comm. Math. Phys. 168 (1995), no. 1, 209--226. https://projecteuclid.org/euclid.cmp/1104272291


Export citation